Side effects - Feeling Sick from DXM the Next Day

Discussion in 'DXM' started by Slug716, Feb 14, 2005.

  1. Slug716

    Slug716 Newbie

    Reputation Points:
    4
    Messages:
    18
    Joined:
    Jan 27, 2005
    i took Dxm for the 1st time last night 300mg not really a great
    expierce for me anyway today im still felling sick my stomach is
    killing me and im nauseous





    is this normal ?
     
  2. bman1

    bman1 Palladium Member

    Reputation Points:
    437
    Messages:
    544
    Joined:
    Feb 3, 2005
    from U.S.A.
    after effects can last for days When I has seen people take it for about a week after smoking some weed made them feel similiar effects again. Just get some rest you will feel normal again soon.
     
  3. Curtains

    Curtains Silver Member

    Reputation Points:
    0
    Messages:
    161
    Joined:
    Sep 30, 2004
    some people really don't have the stomach for DXM i no of a couple kids that always get sick and throwup after they take DXM even when its in pure powder form. IF you drank robo then that could just be the cause the syrup and really get to ur stomach...if u still want to try DXM then try either themaflu thin strips with 15mg of DXM only or do a sucrets extraction which is really easy
     
  4. mattp

    mattp Newbie

    Reputation Points:
    26
    Messages:
    141
    Joined:
    Jan 28, 2005
    to alleviate the nauseau on DXM, try smoking a SMALL amount of
    marijuana. also, try not to chug it all at once. drink some, drink some
    water, drink some more cough syrup, etc. also, try taking some ginger
    with the syrup.. it also reduces nausea.